# SDR LR7A99111

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 35625019
- Condition: Cracked
- Location: Bs 777
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP5336, FOUND FS 777 CARGO COMPARTMENT LOWER CAP CRACKED.  REPLACED CAP IAW DWG 376954, 356250 AND MPP L100-404-99-057.  DRC 386.
